Title: Nonlinear development of MHD waves in coronal loops
Authors: Parhi, S
Pandey, BP
Goossens, Marcel ×
Lakhina, GS
De Bruyne, P #
Issue Date: 1997
Publisher: Published for the Committee by Pergamon Press
Series Title: Advances in space research vol:19 pages:1891-1894
ISSN: 0273-1177
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science